MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP; MAGIC 3 GO MALE COUDE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP; MAGIC 3 GO MALE COUDE CATHETER
Model Number 50812G
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the patient felt difficulty inserting in the magic 3 go male coude catheter.A moderate amount of blood was noted during withdrawal.Additionally, a small amount of blood came out of the urethra for one minute after the catheter was removed.No medical intervention was reported.
 
Event or Problem Description
It was reported that the patient felt difficulty in inserting the magic 3 go male coude catheter.A moderate amount of blood was noted during withdrawal.Additionally a small amount of blood came out of the urethra for one minute after the catheter was removed.No medical intervention was reported.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was initially reported in error as this event is not reportable.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP
Common Device Name
MAGIC 3 GO MALE COUDE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11423991
Report Number1018233-2021-01027
Device Sequence Number19787182
Product Code EZD
UDI-Device Identifier00801741137013
UDI-Public(01)00801741137013
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number50812G
Device Catalogue Number50812G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer03/19/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;